# SDR HALA20240405086

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8471
- Aircraft time: 15,411 hours, 3,387 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fan Shaft
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALK AROUND, FOUND OIL SEEPING FROM EN1 S/N: P770687 INLET CONE. UPON INSPECTION, FOUND OIL INSIDE INLET CONE. REMOVED & REPLACED FAN SHAFT COVER SEAL PER AMM 72-15-00-960-801-A.  NO LEAKS NOTED POST IDLE RUN.  OK FOR SERVICE.
